Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Local mixing on abelian covers of hyperbolic surfaces with cusps


Author: Wenyu Pan
Journal: Proc. Amer. Math. Soc. 149 (2021), 2501-2514
MSC (2020): Primary 37A17
DOI: https://doi.org/10.1090/proc/15340
Published electronically: March 22, 2021
MathSciNet review: 4246801
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove the local mixing theorem for geodesic flows on abelian covers of finite volume hyperbolic surfaces with cusps, which is a continuation of the work [Hee Oh and Wenyu Pan, Int. Math. Res. Not. 19 (2019), pp. 6036–6088]. We also describe applications to counting problems and the prime geodesic theorem.


References [Enhancements On Off] (What's this?)

References

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2020): 37A17

Retrieve articles in all journals with MSC (2020): 37A17


Additional Information

Wenyu Pan
Affiliation: Pennsylvania State University, State College, Pennsylvania 16802
Address at time of publication: Department of Mathematics, University of Chicago, Chicago, Illinois 60637
MR Author ID: 1207609
Email: wup60@psu.edu, wenyu@math.uchicago.edu

Received by editor(s): September 16, 2018
Received by editor(s) in revised form: July 26, 2020, and September 8, 2020
Published electronically: March 22, 2021
Communicated by: Nimish Shah
Article copyright: © Copyright 2021 American Mathematical Society